Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
St. Petersburg Mathematical Journal
St. Petersburg Mathematical Journal
ISSN 1547-7371(online) ISSN 1061-0022(print)

 

Spectral synthesis in the space of functions of exponential growth on a finitely generated Abelian group


Author: S. S. Platonov
Translated by: S. Kislyakov
Original publication: Algebra i Analiz, tom 24 (2012), nomer 4.
Journal: St. Petersburg Math. J. 24 (2013), 663-675
MSC (2010): Primary 43A45
Published electronically: May 24, 2013
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that spectral synthesis occurs in the space of functions of exponential growth on an arbitrary finitely-generated discrete Abelian group.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2010): 43A45

Retrieve articles in all journals with MSC (2010): 43A45


Additional Information

S. S. Platonov
Affiliation: Petrozavodsk State University, Prospect Lenina 33, Petrozavodsk 185910, Russia
Email: platonov@psu.karelia.ru

DOI: http://dx.doi.org/10.1090/S1061-0022-2013-01259-3
PII: S 1061-0022(2013)01259-3
Keywords: Spectral synthesis, finitely generated Abelian group, functions of exponential growth, invariant subspaces
Received by editor(s): September 9, 2011
Published electronically: May 24, 2013
Article copyright: © Copyright 2013 American Mathematical Society